# SDR 19MA201002086413

- Difficulty date: February 8, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N886MA
- Make and model: Beech 1900D
- Aircraft serial: UE86
- Aircraft time: 17,204 hours, 23,304 cycles
- Engine: Pwa PT6A6
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Part number: 11892003761
- Condition: Clogged
- Location: Zone 400
- Component: Collector Tank, 1900D
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 36 MONTH FUEL COLLECTOR TANK INSP, INSPECTOR WAS UNABLE TO LOCATE THE COLLECTOR TANK AFT DRAIN OPENING IN LT COLLECTOR TANK. REMOVED DRAIL LINES FROM LOWER NACELLE AREA TO INSERT PIN UP THROUGH DRAIN FITTING TO TANK AREA TO LOCATE HOLES BUT FOUND DRAIN HOLE PLUGGED. INSERTED DRILL BIT UP THROUGH DRAIN FITTING TO OPEN DRAIN HOLE COVERED OVER IN SEALANT. FOUND FWD HOLE CLEAR.  WHILE INSPECTING RT SIDE, FOUND SAME CONDITION EXISTED. WITH THE FWD DRAIN HOLE OPEN, THERE WOULD BE NO WAY TO TELL IF A DRAIN WAS PLUGGED SINCE BOTH DRAINS ARE CONNECTED TO A SINGLE DRAIN FITTING ON THE LOWER OTBD NACELLE.
